# SDR CALA2021032200364

- Difficulty date: March 22, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N848UA
- Make and model: Airbus A319-131
- Aircraft serial: 1647
- Aircraft time: 59,437 hours, 26,106 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF PANEL 540KB A/C SKIN WAS DAMAGED ONHAECO LCQ R EF 9290614. 2 REPAIR ACTION EXCEEDED LIMITS OF SRM57-21-11-300-002, DEVIATION REQUIRED ECRA5721-01445 AND DIP TO ACCOMPLISH PERMANENT REPAIR AT LH WING BOTTOM FUEL ACCESS PANEL 540KB HOLES PER PART 3 OF THE LATEST REVISION OF ECRA5721-01445 ON OR BEFORE 16SEP21. PLAN NING TO CONTACT ENGINEERING AFTER 01SEP21 BUT BEFORE 10SEP21 FOR THE PERMANENT REPAIR. THIS ECRA IS BEING EVALUATED FOR DTA AND WILL LIKELY BE MADE PERMANENT WITH REPEAT INSPECTIONS. IAW SRM57-21-11-300-002 LONGER SCREWS ARE REQUIRED AND WINGSKIN HAS BEEN STENCILED WITH REQUIREMENT. INTERIM REPAIR PERFORMED TO FUEL ACCESS PANEL 540KB PER PART 1 OF ECRA 5721-01445. NO PART 2 RECHECK REQUIRED AT THIS TIME, AND PART 3 PERMANENT REPAIR IS TO BE DETERMINED BY ENGINEERED. ACCOMPLISH PERM REPAIR AT LH WING BOTTOM FUEL ACCESS PANEL 540KB HOLES PER PART 3 OF THE LATEST REVISION OF EC/RA 5721-01445 ON OR BEFORE 16SEP2021. PLANNING TO CONTACT EG AFTER 01SEP2021 BUT BEFORE 10SEP2021. TOMC-APPROVAL FROM SC1ELBYC COMMENT QC QC REVIEWED. INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
